# SDR HNAA0700204

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 85410741107
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD PANEL AND STRAP AFT NACELLE STRUCTURE CORRODED.  LEFT NACELLE FABRICATED PER DRAWING 85410741, 85411027 INSTALLED PER SRM 51-40-00.
